Open Access
2014 Asymptotic Degree Distribution of a Kind of Asymmetric Evolving Network
Zhimin Li, Zhaolin He, Chunhua Hu
Abstr. Appl. Anal. 2014(SI38): 1-7 (2014). DOI: 10.1155/2014/761235


We propose a kind of evolving network which shows tree structure. The model is a combination of preferential attachment model and uniform model. We show that the proportional degree sequence p k k > 1 obeys power law, exponential distribution, and other forms according to the relation of k and parameter m .


Download Citation

Zhimin Li. Zhaolin He. Chunhua Hu. "Asymptotic Degree Distribution of a Kind of Asymmetric Evolving Network." Abstr. Appl. Anal. 2014 (SI38) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 27 February 2015

zbMATH: 07023034
MathSciNet: MR3232863
Digital Object Identifier: 10.1155/2014/761235

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI38 • 2014
Back to Top